# SDR SCNA20220325018

- Difficulty date: February 19, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8
- Aircraft serial: 30683
- Aircraft time: 53,232 hours, 20,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  23DEF - EMERGENCY LIGHT COVER MISSING.  RESOLUTION:  INSPECTED SEAT 23 DEF FOR LIGHT COVER MISSING NO TROUBLE FOUND REF AMM 33-51-00
